# SDR CALA2024102800944

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 102,916 hours, 18,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CB H11 EMERGENCY LTS 1R AND 2L POPPED FOUND CAUSE TO BE THE BATTERY PACK CHARGER M33099 BAD AND BURNING.PARTS USED:  29-3351-3-0031, QTY :1 99-3351-3-0015, QTY :1 REPLACED BATTERY CHARGER PACK AND BATTERY.
